Pubblicazioni

Beatrice PATERNOSTER Pubblicazioni


1999
Articolo in rivista
A conditionally P-stable fourth order exponential-fitting method for y"=f(x,y)
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. Vol. 106. Pag.87-98
ISSN:0377-0427.
L.GR.IXARU; PATERNOSTER B.
Digital Object Identifier (DOI): 10.1016/S0377-0427(99)00055-2
Codice identificativo ISI: WOS:000080904000005
Codice identificativo SCOPUS: 2-s2.0-0032680240
Visualizza sul Database dei Prodotti (IRIS)
1999
Articolo in rivista
Stability in probability of nonlinear stochastic difference equation
STABILITY AND CONTROL: THEORY AND APPLICATIONS. Vol. 106. Pag.87-98
ISSN:1563-3276.
B.Paternoster; L.Shaikhet
Visualizza sul Database dei Prodotti (IRIS)
1999
Contributo in volume (Capitolo o Saggio)
Analysis of stability of rational approximations through computer algebra.
In , Computer Algebra in Scientific Computing CASC-99 Pag.25-36 Berlin SPRINGER-VERLAG.
ISBN:9783540660477
M. Cafaro; B. Paternoster
Codice identificativo ISI: WOS:000084207500002
Visualizza sul Database dei Prodotti (IRIS)